# SDR 97ZZZX184

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: AMETEK Aircraft Parts & Accessories Inc, AMETEK, repair station NE2R028L
- Aircraft: N21428
- Make and model: Piper PA-28-161
- Aircraft serial: 28796039
- Engine: Lyc O320D3G
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor Tube
- Part number: MA4SPA
- Condition: Loose
- Location: Accel Pump
- Part time: 1,886 hours
- Component: Facet
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, RPM WOULD NOT DECREASE BELOW 2000 RPM.  INVESTIGATION FOUND ACCELERATOR PUMP NOZZLE DISLODGED AND LYING IN AIR BOX.  CARBURETOR SENT TO REPAIR STA. FOR OVERHAUL.  SUSPECT NOZZLE ADHESIVE BROKEN LOOSE WHEN SINGLE PIECE VENTURI WAS INSTALLED AT 1865 HRS.  LANDING WAS SAFE.  NO DAMAGE ENGINE KILLED ON FINAL, WITH MIXUTRE CONTROL.
